# SDR AALA202401087039

- Difficulty date: January 4, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 40,971 hours, 17,148 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WA NOT GROUNDED: FOUND HEAT SHRINK TUBING MISSING ON ONE END  OF GIRT BAR FOR R1 SLIDE. INSTALLED NEW HEAT SHRINK TUBING ON FORWARD END OF GRIT BAR FOR R1 SLIDE. PER AARD 25-66-00-4.
